Smooth Orthogonal Projections on Riemannian Manifold

We construct a decomposition of the identity operator on a Riemannian manifold M as a sum of smooth orthogonal projections subordinate to an open cover of M. This extends a decomposition on the real line by smooth orthogonal projection due to Coifman and Meyer (C. R. Acad. Sci. Paris, S´er. I Math., 312(3), 259–261 1991) and Auscher, Weiss, Wickerhauser (1992), and a similar decomposition when M is the sphere by Bownik and Dziedziul (Const. Approx., 41, 23–48 2015).

Słowa kluczowe

RIEMANNIAN MANIFOLD · HESTENES OPERATOR · SMOOTH ORTHOGONAL PROJECTION · LATITUDINAL PROJECTION · SMOOTH DECOMPOSITION OF IDENTITY · MORSE FUNCTION · SOBOLEV SPACE

Rok publikacji

Język publikacji

angielski

Tytuł czasopisma / wyd. zwartego / tytuł konferencji

POTENTIAL ANALYSIS

Liczba stron/ Nr stron [od-do]

41 - 94

Autor (3)




Jednostka badawcza


Katedra Analizy Nieliniowej i Statystyki

Wydział


IM PAN
Wydział Fizyki Technicznej i Matematyki Stosowanej